# SDR IPXA2020050654983

- Difficulty date: April 6, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0826523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CSEAT TRACK AT X=-27.5 BETWEEN STA 437 AND STA 479 HAS CORROSION.REPAIRED CORRODED SEAT TRACK AT X=-27.5 BETWEEN STA 437 AND STA 479 IAW VT-SAA EA 011-5310-01-A8147 REV IR AND UPS EO MD11-5310-76311-A. (MINOR)
